advertisement
Question
Posted by: | 2019/09/03

Can no longer have an orgasms

I am diabetic and take Lyrica for neuropathy in my feet. I am having difficulty reaching an orgasm and have read that Lyrica could be the problem. Is there anything I can take or put on my penis that will help me reach orgasm. No problem getting an erection. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/10/23

Hi
Yes, it might be the side effect of the medication or a side effect of diabetes. You can consider trying something different for the neuropathy, but you will have to discuss this with the doctor. The medication and penile injections available helps you with erection, but not with orgasm. The other option is to go to a urologist for a consultation, but usually, if it is due to the Lyrica, then it won't help to treat a side effect with more medication, it would be better to consider alternative medication. Good luck. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement